MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER PERCUTANEOUS
Model Number IPN038307
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: the catheter was inserted with ultrasound guidance in right subclavian.After puncture in the vein, it was impossible to advance the guide in the metallic tunnel (needle) of the syringe.A hematoma appeared.After removal of the device, a defect of the needle was observed.The needle separated from the hub.Another puncture was performed with another device.The patient's condition is reported to be fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).New information received indicates that this was not a reportable event, thus, the initial mdr submitted on (b)(6) 2021, and the follow-up mdr submitted on (b)(6) 2021 should both be retracted.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12492036
Report Number3006425876-2021-00878
Device Sequence Number5087687
Product Code DQY
UDI-Device Identifier10801902139075
UDI-Public10801902139075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2025
Device Model NumberIPN038307
Device Catalogue NumberCS-14703
Device Lot Number71F20F2388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/28/2021
10/28/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/28/2021
11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1